A 23-year-old member asked:
i got many tiny, gritty and crepy acnes all over my chest.they are not red or inchy.i have it since 2 weeks.recently i stoped to use birth control pils?
1 doctor answer • 4 doctors weighed in
Addiction Medicine 41 years experience
Birth Control/Acne: Many birth control medications reduce acne, on the face or other areas. Stopping may cause a change in hormones that brings on the acne. Treating the acnes with other topical medications, antibiotics, may be enough if you do not want to use the birth control medication. Your choice.
6060 viewsReviewed >2 years ago
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.